+ Reply to Thread
Results 1 to 3 of 3
  1. #1
    Junior Member
    Join Date
    Sep 2010
    Posts
    2

    Default rogaine side effects question:

    I'm 25 and I have minor hair loss. I've been using propecia for 3 years and it seems to be working atleast a little on the vertex area. Recently I tried using rogaine 5% mostly for the hairline and I had some alarming side effects. Within 2-3 days I experienced some headaches, slightly irregular heartbeat and it definitely caused some impotence. I also had lots of trouble sleeping and had some weird dreams.

    Has anyone else here experienced these side effects? and if so did they continue use?

    I used more than the recommended amount, but even after using the recommended amount the effects still continued for a few days until I stopped using it. I would like to continue use or maybe try the 2% concentration, but I for sure don't want to experience those side effects again! Also in searching around the internet it appears there are not long term studies on the effects of it in the body. Is anyone else concerned about this or are we just relying on the FDA??

    Thanks, Brandon

  2. #2
    Dr Representative Spex's Avatar
    Join Date
    Nov 2008
    Location
    UK
    Posts
    2,175

    Default

    hi there, not very common to experience sides from Minoxidil - however found this

    http://www.askapatient.com/viewratin...H%20(FOR%20MEN
    SPEXHAIR - UK Representative and Patient Advisor - Spexhair.com

    Surgeons I represent:
    Dr. Alan Feller, IAHRS Member
    Dr. William Lindsey, IAHRS Member
    Dr. Bijan Feriduni, IAHRS Member
    Dr. Scott Alexander, IAHRS Member
    Watch and listen to regular segments and interviews on The Bald Truth UK show

    I am not a Doctor and all my posts are my own personal opinion based on 10 Hair transplants, SMP into my scar and 10 years consulting on and offline. Always consult with your own family doctor prior to embarking on any form of hair loss treatment or surgery.

  3. #3
    IAHRS Recommended Hair Transplant Surgeon Dr. Glenn Charles's Avatar
    Join Date
    Nov 2008
    Location
    Boca Raton, FL
    Posts
    1,335

    Default

    Sometimes doctors recommend trying a medication on two seperate occations to determine if the patient is having true side effects. As you experienced the side effects did go away after you stopped taking the Minoxidil.
    Dr. Glenn Charles
    Member, International Alliance of Hair Restoration Surgeons
    View my IAHRS Profile

Similar Threads

  1. Side Effects
    By Jackb in forum Hair Loss Treatments
    Replies: 3
    Last Post: 10-26-2015, 05:05 AM
  2. Side effects of PROPECIA!!
    By jon parkes in forum Hair Loss Treatments
    Replies: 2
    Last Post: 10-24-2015, 02:09 AM
  3. Finasteride Side Effects?
    By Locke in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 05-17-2010, 01:27 AM
  4. I am getting side effects...
    By KeepTheHair in forum Men's Hair Loss: Start Your Own Topic
    Replies: 5
    Last Post: 05-02-2010, 02:44 PM
  5. Propecia and side effects
    By jman2 in forum Hair Loss Treatments
    Replies: 1
    Last Post: 07-24-2009, 10:18 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

2nd Annual Free Hair Transplant Opportunity with Dr. Mohebi
01-06-2016 11:12 PM
Last Post By pkipling
Today 05:07 PM
Body hair and hair loss: A poll
Yesterday 08:13 PM
by Occulus
Last Post By pkipling
Today 05:04 PM
New Balding Guy
02-09-2013 12:12 AM
Last Post By maxout777
Today 03:51 PM
Hair loss, solutions, and dating
Today 03:34 PM
Last Post By jamesst11
Today 03:49 PM
I think I've hacked it
11-29-2015 01:37 AM
by FGF11
Last Post By Dimoxynil
Today 03:48 PM
Dr. Wong 4028 Grafts/ FUT/ 1 Session/ 7 Months Post Op
Today 09:07 AM
Last Post By JDW
Today 03:28 PM